# SDR UIEA2019011000057

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,925 hours, 20,130 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR SYS STATUS MSG.( PERFORMED WEATHER RADAR SYSTEM TEST IAW AMM 34-43-00 OPS TEST OK.  )
